# SDR SWAA2023020687766

- Difficulty date: January 3, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N8519R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36910
- Aircraft time: 20,262 hours, 9,764 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Cracked
- Location: Zn 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H BS663 UPPER ATTACH ANGLE IS CRACKED ON VAPOR BARRIER RBL8 WL167.68<[01] VALIDATED APPLICABILITY OF SRM 57-10-10-2R-5 [03] REMOVED DAMAGED SECTION OF R/H BS663 UPPER ATTACH ANGLE RBL8-RBL20 WL167.68 IAW SRM 57-10-10-2R-5.[06] VERIFIED CORRECTIVE ACTION 1-3.[12] VERIFIED CORRECTIVE ACTION 11. OK TO PRIME.;[13] PRIMERED REPAIR PARTS @ BS663 UPPER ATTACH ANGLE RBL8-RBL20 WL 167.68 IAW SRM 57-10-10-2R-5. OK TO INSTALL.;[14] VERIFIED CORRECTIVE ACTION 13. OK TO INSTLL REPAIR.;[15] VERIFIED MEASUREMENT TABLE.;[16] INSTALLED R/H BS663 UPPER ATTACH ANGLE REPAIR ON VAPOR BARRIER RBL8-RBL20 WL 167.68 IAW SRM 57-10-10-2R-5. BOND CHECK GOOD.;[17] CAP SEALING AND LEAK CHECK OF INTERNAL SIDE OF FASTENERS COMMON TO REPAIR ANGLE AND FUEL TANK @ BS663 RBL8-RBL20 WL 167.68 WILL BE ACCOMPLISHED ON CC#TTG8Q00GZCTK.;[18] BONDING METER ID:ATS2787 SN:DC007132 DUE:08/2023;[19] VERIFIED CORRECTIVE ACTION 16-18.;[20] REMOVED EWIS PROTECTION ON FWD AND AFT SIDE OF VAPOR BARRIER BS663 UPPER ATTACH ANGLE RBL8-RBL20 WL167.68 IAW AMM 20-60-07-913-801.;[21] CAP SEALED EXTERNAL SIDE OF FASTENERS COMMON TO FUEL TANK AND WHEEL WELL SIDE OF REPAIR. FILLET SEALED REPAIR; AND APPLIED CIC TO REPAIR PARTS @ BS663 UPPER ATTACH ANGLE RBL8-RBL20 WL 167.68 IAW SRM 57-10-10-2R-5.;[22] VERIFIED CORRECTIVE ACTIONS 20 AND 21. VERIFIED MEASUREMENT TABLE
